# SDR FDEA201107202843

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377808020400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR FOUND AT FR 28-29, STR 38-39  FOUND NOT TO CONFORM TO APPROVED DOCUMENTATION.  REPAIR REWORKED ON EA 6-5315-150935.  REPAIR EVALUATED USING EA AND SRM 53-10-12 FIG 229. NOW COMFORMS TO SRM
